Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Rash on penis head, no pain during urination. Prescribed anti-fungal cream. HIV test negative. Causes?

I have a red rash on the head of my penis that comes and goes. I have no pain during urination nor any itchiness, excepting for occasionally. I have shown it to a dermatologist and his response was that it isn t herpes or genital warts . He prescribed an anti-fungal cream that suppressed the rash for a while but it popped up again right after sex. The red spots aren t constant in location either. I have been tested for syphilis and HIV and tests came back negative
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Thanks for your query.

As your Dermatologist told this does not seem to be herpes or genital warts and as your tests for Syphilis and HIV were negative you just forget about these diseases.

It could most probably due to yeast infection or may be due to some irritants like condoms ( latex or due to lubricants), soaps or other topical applications.

If it is not adequately treated an yeast infection, it may recur. Then your sexual partner's are not treated for the same then also you may likely to have the recurrences.

So take your sex partner also to your physician and treat her, then you will be alright totally.

Get well soon.
Dr S.Murugan
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor